# SDR ASOA20130622052

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 27,355 hours, 21,024 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG FUEL ODOR IN CABIN DURING TAKEOFF.  APU-ON, PACKS-ON.  MX INSPECTED RAN ENGINES AND APU WITH PACKS ON AND NO DEFECTS WERE FOUND.  THE ACFT WAS RELEASED FOR SERVICE.
